Hamming correlation properties of the array structure of Sidelnikov sequences

Min Kyu Song, Hong Yeop Song

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this paper, we investigate the Hamming correlation properties of column sequences from the (q-1)×qd-1q-1 array structure of M-ary Sidelnikov sequences of period qd- 1 for M| q- 1 and d≥ 2. We prove that the proposed set Γ(d) of some column sequences has the maximum non-trivial Hamming correlation upper bounded by the minimum of q-1Md-1 and M-1M[(2d-1)q+1]+q-1M. When M= q- 1 , we show that Γ(d) is optimal with respect to the Singleton bound. The set Γ(d) can be extended to a much larger set Δ(d) by involving all the constant additions of the members of Γ(d) , which is also optimal with respect to the Singleton bound when M= q- 1.

Original languageEnglish
Pages (from-to)2537-2551
Number of pages15
JournalDesigns, Codes, and Cryptography
Issue number11
Publication statusPublished - 2019 Nov 1

Bibliographical note

Funding Information:
This work was supported by the National Research Foundation of Korea (NRF) grant funded by the Korea government (MSIP) (No. 2017R1A2B4011191).

Publisher Copyright:
© 2019, Springer Science+Business Media, LLC, part of Springer Nature.

All Science Journal Classification (ASJC) codes

  • Computer Science Applications
  • Applied Mathematics


Dive into the research topics of 'Hamming correlation properties of the array structure of Sidelnikov sequences'. Together they form a unique fingerprint.

Cite this